Advertisement

Frequently hypercyclic properties of the age and maturity structured model of population

  • Cheng-Hung Hung
  • Yu-Hsien ChangEmail author
Original Paper
  • 20 Downloads

Abstract

In this paper, we study the behavior of the solution semigroup of the time-age-maturity structured cell cycle model of population with a nonlinear coefficient (hereafter NAMP). First, we solve the model without a nonlinear term (hereafter AMP). We find that the solution of AMP is the product of solutions of the time-age model (hereafter AP) and the time-maturity model (hereafter MP). We also idendtify the chaotic and frequently hypercyclic properties of the MP solution and apply the results to AMP. Finally, we use AMP to express the solution of NAMP and describe its asymptotic behavior.

Keywords

Solution semigroup Chaos 

Mathematics Subject Classification

35K30 47D03 

Notes

Acknowledgements

The authors would like to express their gratitude to the reviewers for their useful suggestions and modifications.

References

  1. 1.
    Adimy, M., Crauste, F., Ruan, S.: A mathematical study of the hematopoiesis process with applications to chronic myelogenous leukemia. SIAM J. Appl. Math. 65(4), 1328–1352 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Arnaud, D., Magal, P., Seydi, O.: Nonlinear boundary conditions derived by singular pertubation in age structured population dynamics model. J. Appl. Anal. Comput. 1(3), 373–395 (2011)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Banasiak, J., Moszynski, M.: Dynamics of birth-and-death processes with proliferationstability and chaos. Discret. Contin. Dyn. Syst. A 29(1), 67–79 (2011)zbMATHGoogle Scholar
  4. 4.
    Bass, J.: Stationary functions and their applications to turbulence. J. Math. Anal. Appl. 47, 354–399 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bayart, F., Bermudez, T.: Semigroups of chaotic operators. Bull. Lond. Math. Soc. 41(5), 823–830 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Chang, Yu-Hsien, Hong, Cheng-hong: The Chaos of the solution semigroup for the quasi-linear Lasota equation. Taiwan. J. Math. 16(5), 1707–1717 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Conejero, J.A., Műller, V., Peris, A.: Hypercyclic behaviour of operators in a hyperclic -semigroup. J. Funct. Anal. 244, 342–348 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Conejero, J.A., Mangino, E.M.: Hypercyclic semigroups generated by Ornstein–Uhlenbeck operators. Mediterr. J. Math. 7(1), 101–109 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Dyson, J., Villella-Bressan, R., Webb, G.F.: A nonlinear age and maturity structured model of population dynamics. I. Basic theory, J. Math. Anal. Appl. 242, 93–104 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Hung, C.-H., Chang, Y.-H.: Frequently Hypercyclic and Chaotic Behavior of Some First-Order Partial Differential Equation, Abstract and Applied Analysis Volume 2013, Article ID 679839Google Scholar
  11. 11.
    Hung, Cheng-Hung: Chaotic and hypercyclic properties of the quasi-linear Lasota equation. Open Math. 13, 372–379 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Hung, C.-H., Chang, Y.-H.: The properties and invariant measure of some first order partial differential equation. J. Nonlinear Convex Anal. 17(2), 287–296Google Scholar
  13. 13.
    Lasota, A., Poskrobko, A.: On chaotic and stable behaviour of the von Foerster–Lasota equation in some Orlicz spaces. Proc. Estonian Acad. Sci. 57(2), 61–69 (2008).  https://doi.org/10.3176/proc.2008.2.01
  14. 14.
    Lasota, A., Szarek, T.: Dimension of measures invariant with respect to the Wa’zewska partial differential equation. J. Diff. Equ. 196(2), 448–465 (2004)CrossRefzbMATHGoogle Scholar
  15. 15.
    Mackey, M.C., Rudnicki, R.: A new criterion for the global stability of simultaneous cell replication and maturation processes. J. Math. Biol. 38, 195–219 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Mangino, E.M., Peris, A.: Frequently hypercyclic semigroups. Stud. Math. 202(3), 227–242 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Rudnicki, R.: Chaoticity and invariant measures for a cell population model. J. Math. Anal. Appl. 393(1), 151–165 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Rudnicki, R.: Chaos for some infinite-dimensional dynamical systems. Math. Method Appl. Sci. 37, 723–738 (2004)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© The JJIAM Publishing Committee and Springer Japan KK, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsNational Taiwan Normal UniversityTaipeiTaiwan, ROC

Personalised recommendations